Notre Dame Journal of Formal Logic

A theorem on $n$-tuples which is equivalent to the well-ordering theorem.

H. Rubin and J. E. Rubin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 8, Number 1-2 (1967), 48-50.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956243

Zentralblatt MATH identifier
0183.01301

Mathematical Reviews number (MathSciNet)
MR0241303

Digital Object Identifier
doi:10.1305/ndjfl/1093956243

Subjects
Primary: 04.60

Citation

Rubin, H.; Rubin, J. E. A theorem on $n$-tuples which is equivalent to the well-ordering theorem. Notre Dame Journal of Formal Logic 8 (1967), no. 1-2, 48--50. doi:10.1305/ndjfl/1093956243. http://projecteuclid.org/euclid.ndjfl/1093956243.


Export citation

See also

  • Corrigendum: H. Rubin, J. E. Rubin. Corrigendum to our paper: ``A theorem on $n$-tuples which is equivalent to the well-ordering theorem''. Notre Dame Journal of Formal Logic, volume 11, issue 2, (1970), pp. 220-220.